# SDR HNAA2013090300485

- Difficulty date: September 3, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 45,389 hours, 52,651 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7827906
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT COMPARTMENT PACK NOISY WITH ODD ODOR IN AUTO AND MANUAL.  MX INSPECTED AND FOUND ACM TO BE FAULTY AND NOT WORKING. THE ODOR DISSAPATED.  R & R ACM IAW WC 21-50-03.  OPS AND LEAKED CHECKED GOOD.
